Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1139–1147 (Mi zvmmf4712)  

Sufficient conditions for the asymptotic optimality of projection methods as applied to operator equations

F. K. Akhmadishina

Institute of Mathematics and Mechanics, Kazan State University, ul. Universitetskaya 17, Kazan, 420008, Russia

Abstract: Sufficient conditions are found for the asymptotic optimality of projection methods as applied to linear operator equations in Hilbert spaces. The conditions are applicable to a wide class of equations when asymptotically optimal projection methods are sought for their solution. Applications illustrating the result are presented.

Key words: approximate methods for solving operator equations, asymptotically optimal projection method, projection width, extreme subspace.

Full text: PDF file (967 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1085–1092

Bibliographic databases:

UDC: 519.642.8
Received: 03.06.2008
Revised: 18.11.2008

Citation: F. K. Akhmadishina, “Sufficient conditions for the asymptotic optimality of projection methods as applied to operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1139–1147; Comput. Math. Math. Phys., 49:7 (2009), 1085–1092

Citation in format AMSBIB
\Bibitem{Akh09}
\by F.~K.~Akhmadishina
\paper Sufficient conditions for the asymptotic optimality of projection methods as applied to operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1139--1147
\mathnet{http://mi.mathnet.ru/zvmmf4712}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1085--1092
\crossref{https://doi.org/10.1134/S096554250907001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349954720}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4712
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:60
    References:17
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021